advertisement

Hypertension

Question
Posted by: Samantha | 2019/01/22

Q.

Hair loss

What blood pressure medication do not cause hair loss? I was diagnosed with High Blood Pressure and hr doctor put on on Enalapril 10mg. Having done some research about the side effects and causes of hair loss , I'm really scared and hesitant to take it. I am 30 years of age and my family has a history of HBP. Also, I have pretty fine hair and I can't afford lose hair. Please HELP. What can I use for HBP without any hair loss?

Expert's Reply

A.

Hypertension expert
- 2019/01/23

Hair loss has a lot of other causes besides blood pressure medicine. Always weigh the pros and cons. The remodelling and cardiovascular risks associated with your current uncontrolled hypertension far outweighs the probable side-effects. Please ask your GP to assist you here. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.